Spectral properties of a singular differential operator
Differencialʹnye uravneniâ, Tome 27 (1991) no. 4, pp. 713-716
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_4_a24,
author = {A. A. Stakun},
title = {Spectral properties of a singular differential operator},
journal = {Differencialʹnye uravneni\^a},
pages = {713--716},
year = {1991},
volume = {27},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_4_a24/}
}
A. A. Stakun. Spectral properties of a singular differential operator. Differencialʹnye uravneniâ, Tome 27 (1991) no. 4, pp. 713-716. http://geodesic.mathdoc.fr/item/DE_1991_27_4_a24/